# SDR B3OR20020016

- Difficulty date: May 29, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 986 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Stop
- Condition: Corroded
- Location: Starflex
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION OF THE MAIN ROTOR COMPONENTS, CORROSION WAS FOUND ON THE MATING SURFACE OF THE SPHERICAL STOP WHERE IT ATTACHES TO THE STARFLEX. ALL THREE SPHERICAL STOPS WERE REPLACED DUE THE FACT THAT THEY ALL HAD 500 HOURS ON THEM AND CHANGING ONLY ONE IS NOT RECOMMENDED.
